Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2011, 12:05 AM EDT for Queen Anne's County, Maryland. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2011, 12:05 AM EDT (04:05 UTC)
- Expired
- Aug 15, 2011, 12:45 AM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 74 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1817 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
672
WWUS81 KPHI 150405
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT MON AUG 15 2011
MDZ012-015-019-150445-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1205 AM EDT MON AUG 15 2011
...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTH OF
BALTIMORE TO 16 MILES SOUTHWEST OF CENTERVILLE TO 17 MILES WEST OF
EASTON...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
TILGHMAN ISLAND...STEVENSVILLE AROUND 1215 AM...CHESTER AROUND 1220
AM...TALBOT AROUND 1235 AM...OVERTON...GRASONVILLE AND ROCK HALL
AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3874 7635 3877 7640 3878 7638 3875 7635
3881 7632 3885 7639 3894 7637 3904 7629
3900 7627 3898 7621 3900 7618 3903 7625
3907 7623 3918 7628 3924 7623 3923 7611
3889 7616 3872 7630 3874 7631 3867 7635
$$
FORECASTER:DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 14, 11:49 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 14, 11:49 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EDT SUN AUG 14 2011
.SYNOPSIS...
LOW PRESSURE NEAR CHESAPEAKE BAY DRIFT OFF THE DELMARVA COAST BY
DAYBREAK THEN HEAD FOR THE NEW ENGLAND COAST TUESDAY. HIGH PRESSURE
WILL FOLLOW FROM THE OHIO VALLEY WEDNESDAY AND BECOME ABSORBED INTO
LARGER HIGH PRESSURE ANCHORED OVER THE WEST CENTRAL ATLANTIC. THIS
SHOULD RESULT IN A PERSISTENTLY MOIST SOUTHERLY FLOW AT THE END OF
THE COMING WORK WEEK.
&&
.NEAR TERM /UNTIL 8 AM MONDAY MORNING/...
SCT BRIEFLY HEAVY AND SLOW NEWD MOVING SHOWERS ARE DEVELOPING
OVER THE FORECAST AREA AND NO CHANGES TO POPS/WX WERE APPLIED IN
THE 1045 PM UPDATE. TEMPS WERE RAISED A BIT AS IT APPEARS LITTLE
INT HE WAY OF ANY CLEARING NOR ANY DRY ADVECTION OVERNIGHT.
MONITORING FAIRLY STRONG CELLS ON THE W SIDE OF THE CHESAPEAKE
MOVING NE.
THE FFA CONTINUES. WE WILL REEVALUATE FOR THE 4AM FCST USING THE
NEW 00Z/15 GRIDDED FFG GUIDANCE.
&&
.SHORT TERM /8 AM MONDAY MORNING THROUGH WEDNESDAY/...
A CLOSED UPPER LOW OVER THE OHIO VALLEY, AND THE ASSOCIATED
SURFACE LOW OVER THE MID ATLANTIC REGION, IS RESPONSIBLE FOR OUR
WET WEATHER. THE UPPER LOW WILL WEAKEN INTO AN OPEN TROUGH LATER
TONIGHT AS IT DRIFTS EAST. THIS WILL ALLOW THE SURFACE LOW TO
ALSO HEAD EAST AND MOVE OFF THE DELMARVA COAST BY DAYBREAK.
UNFORTUNATELY, THE UPPER TROUGH WILL MOVE AT A SNAILS PACE AND
WILL NOT MOVE OFF TO THE EAST UNTIL TUESDAY OR TUESDAY NIGHT.
THIS WILL CAUSE THE SURFACE LOW TO REMAIN CLOSE ENOUGH TO US TO
CONTINUE THE THREAT OF SHOWERS/THUNDERSTORMS THROUGH TUESDAY.
HIGH PRESSURE WILL THEN PUSH IN FROM THE WEST AND BRING A RETURN
TO FAIR AND DRIER WEATHER TUESDAY NIGHT AND WEDNESDAY.
TEMPERATURES THROUGH THE PERIOD WILL REMAIN SEASONABLE WITH
DAYTIME HIGHS IN THE 70S TO MID 80S AND OVERNIGHT LOWS IN THE
UPPER 50S AND 60S TONIGHT AND MONDAY NIGHT DROPPING INTO THE
MID 50S TO MID 60S TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THIS TIME FRAME STILL HAS SOME UNCERTAINTY WITH IT DUE TO SOME
VARIATIONS IN THE MODEL GUIDANCE WITH THE OVERALL SYNOPTIC FLOW.
THIS IS PARTICULARLY TRUE ACROSS WESTERN AND SOUTHERN CANADA AND
ALSO ALONG THE NORTHERN TIER OF THE U.S. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. GIVEN SOME UNCERTAINTY AND THE ONGOING
FLOODING IN THE NEAR TERM, WE FOLLOWED HPC GUIDANCE CLOSELY. HPC
GENERALLY USED A BLEND OF THE GFS/ECMWF FOR WEDNESDAY NIGHT AND
THURSDAY, THEN THE GEFS/ECMWF ENSEMBLE MEAN FRIDAY THROUGH SUNDAY.
BASED ON THE ABOVE, HIGH PRESSURE SETTLES OVER THE AREA WEDNESDAY
NIGHT BEFORE SHIFTING TO OUR EAST THURSDAY. AS THE SURFACE HIGH
SLIDES TO OUR EAST, THE RETURN FLOW WILL ALLOW MOISTURE TO INCREASE
THURSDAY AND FRIDAY AND A COLD FRONT TO APPROACH FROM THE WEST. WE
ALSO MAY HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT
MAY EITHER STALL JUST TO OUR WEST OR TEND TO REORGANIZE TO OUR
SOUTHEAST AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN UP A BIT
SATURDAY. THIS CARRIES LOWER CONFIDENCE ESPECIALLY WITH THE TIMING
OF ADDITIONAL ENERGY SLIDING ACROSS THE NORTHERN TIER OF STATES
FRIDAY THROUGH SUNDAY. THEREFORE, WILL GO WITH SLIGHT CHC TO LOW CHC
POPS THURSDAY THROUGH SUNDAY. AS FOR TEMPERATURES, WE FOLLOWED HPC
GUIDANCE RATHER CLOSELY ATTM.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD SHOWERS HAVE AFFECTED THE MAJORITY OF TAF SITES...WITH
THE EXCEPTION OF KACY THROUGH THE DAY TODAY. ADDITIONAL SHOWERS AND
SOME THUNDERSTORMS ARE ANTICIPATED INTO THE NIGHT. MVFR CONDS HAVE
BEEN THE RULE. HOWEVER, THERE HAVE BEEN PERIODS OF IFR WITH THE
HEAVIEST RAIN AND TSRA AND EVEN SOME VFR IN ANY SIGNIFICANT BREAKS
THAT OCCURRED.
OVERALL, DO NOT ANTICIPATE MUCH OF A CHANGE THROUGH THE EVENING AND
EARLY OVERNIGHT HOURS WITH MVFR AND PERIODS OF RAINFALL THE
PREDOMINANT FEATURES. LATER TONIGHT, AND TOWARD DAYBREAK, THE RAIN
WILL BECOME MORE SCATTERED BUT STILL EXPECT MVFR AND EVEN IFR TOWARD
MORNING. CONDS SHOULD IMPROVE TO VFR OUTSIDE OF ANY SHOWERS BY
LATER MONDAY MORNING.
OUTLOOK...
THE LOW RESPONSIBLE FOR THE RAIN WILL CONTINUE TO MOVE SLOWLY ACROSS
OUR REGION MONDAY AND MONDAY NIGHT. PRECIP CHANCES WILL DECREASE
FURTHER ON TUESDAY AND WEDNESDAY LOOKS TO BE COMPLETELY DRY. EXPECT
GENLY VFR CONDS FOR MOST LOCATIONS TOMORROW OUTSIDE OF ANY
SHOWERS/TSRA WHERE CONDS COULD BE AS LOW AS IFR.
&&
.MARINE...
SLOW MOVING LOW PRESSURE WILL CONTINUE TO IMPACT THE AREA THROUGH
MONDAY. BEFORE STARTING TO MOVE AWAY MONDAY NIGHT INTO TUESDAY.
EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH TONIGHT
THEN BECOME MORE SCATTERED ON MONDAY.
SEAS SO FAR HAVE REMAINED BELOW SCA CONDS AT BUOY 44009 BUT ITS
STILL POSSIBLE THEY COULD REACH SCA LEVELS, SO WHILE CONFIDENCE IS
NOT ALL THAT HIGH WILL LEAVE THE SCA UP UNCHANGED ATTM. IF CONDS
ARE NOT MET LATER ON, ITS PSBL THE ADVISORY COULD BE LOWERED EARLY.
SO FAR, THIS SEEMS TO HAVE BEEN A MARGINAL SCA EVERYWHERE AND THE
WAVEWATCH DATA APPEARS OVERDONE.
BY MONDAY NIGHT INTO TUESDAY, THERE WILL BE SOME SLOW IMPROVEMENT AS
HIGH PRESSURE BUILDS IN AND PRECIPITATION CHANCES DWINDLE. WEDNESDAY
LOOKS TO BE DRY. THE NEXT COLD FRONT APPROACHES ON THURSDAY.
THE LATEST GUIDANCE INDICATES A LOW CHANCE OF RIP CURRENTS FOR
MONDAY.
&&
.HYDROLOGY...
THE EXCESSIVE RAINFALL EVENT HAS EASED UP WITH THE STRONG MOISTURE
CONVERGENCE AND THETA-E ADVECTION HAVING SHIFTED OFF THE COAST.
THIS TEAMED UP WITH ENOUGH INSTABILITY TO GENERATE WARM RAIN
PROCESSES WHICH ADDED TO THE RATHER IMPRESSIVE RAINFALL RATES AND
TOTALS OBSERVED ACROSS MUCH OF THE CWA. THERE WERE TWO AREAS HARDEST
HIT, ONE FROM NORTHEASTERN MARYLAND AND THEN GENERALLY UP THE I-95
CORRIDOR. THE SECOND WAS FROM THE LEHIGH VALLEY THEN ACROSS A GOOD
PORTION OF NORTHERN NEW JERSEY. THE HIGHEST RAINFALL TOTALS
OCCURRED IN SOUTHWESTERN NEW JERSEY /SALEM COUNTY HIT HARD/ BACK TO
PORTIONS OF NORTHEASTERN MARYLAND. THE WIDESPREAD HEAVY RAINFALL
IS OVER WITH, HOWEVER ADDITIONAL SHOWERS AND SCATTERED
THUNDERSTORMS ARE ANTICIPATED TONIGHT AND MONDAY. BASED ON THE
RUNOFF AND SOME ADDITIONAL ACTIVITY DEVELOPING, WE WILL HOLD ONTO
THE FLASH FLOOD WATCH FOR NOW. A PUBLIC INFORMATION STATEMENT
/PNS/ HAS THE STORM TOTAL RAINFALL AMOUNTS WE HAVE RECEIVED SO
FAR.
&&
.TIDES/COASTAL FLOODING...
TIDES IN THE WEAK SE FLOW TRAPPED UPPER PORTION OF DEL BAY WITH
WILL RESULT IN OVERNIGHT HIGH TIDES CLOSE BUT BELOW FLOOD AT
REEDY PT AND PHL. NO ACTION ATTM SINCE ITS A MARGINAL. REEDY
DEPARTURES ARE LESSENING AS HIGH TIDE APPROACHES.
&&
.CLIMATE...
DAILY RER'S WILL REPOST AROUND 230 AM MONDAY. OF INTEREST...PHL 4.84
SO FAR IS 5TH WETTEST SINGLE CALENDER DAY AMOUNT DATING BACK TO 1874.
6.63 9/16/1999
5.63 8/3/1898
5.53 10/8/2005
5.21 8/13/1873
4.84 SO FAR TODAY AS 5TH WETTEST
AND PREVIOUS 5TH AND NOW 6TH WETTEST IS 4.77 ON 8/27/1971
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR PAZ054-055-060>062-
067>071.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR NJZ001-007>010-
012>027.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT MONDAY FOR ANZ450-451.
&&
SYNOPSIS...DRAG/RPW
NEAR TERM...DRAG/GORSE 1146P
SHORT TERM...RPW
LONG TERM...GORSE
AVIATION...NIERENBERG
MARINE...NIERENBERG
HYDROLOGY...
TIDES/COASTAL FLOODING...1146P
CLIMATE...1146PHazardous weather outlook, Aug 14, 3:41 PM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT SUN AUG 14 2011 NJZ001-007>010-012-013-015-PAZ054-055-060>062-151945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 341 PM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ067>071-151945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 341 PM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF THE MASON- DIXON LINE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024>026-151945- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 341 PM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-151945- EASTERN MONMOUTH- 341 PM EDT SUN AUG 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-151945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 341 PM EDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-151945- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ451-151945- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 341 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-151945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 341 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Local storm report, Aug 14, 6:31 PM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT SUN AUG 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD HAMBURG 40.56N 75.98W
08/13/2011 BERKS PA 911 CALL CENTER
ROADS FLOODED... RESIDENTIAL FLOODING... AND MINOR ROCK
MUD SLIDES
0114 AM FLASH FLOOD BETHLEHEM 40.63N 75.37W
08/14/2011 NORTHAMPTON PA EMERGENCY MNGR
FLOODING ON THE MONOCACY CREEK CAUSED EVACUATION OF THE
MUSIKFEST. ONE TENT ON THE FESTIVAL GROUNDS COLLAPSED...
NO INJURIES WERE REPORTED
0800 AM FLASH FLOOD QUEEN ANNE 38.92N 75.96W
08/14/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SEVERAL COUNTY AND STATE ROADWAYS ARE CLOSED DUE TO
FLASH FLOODING.
1135 AM TSTM WND DMG CAMDEN 39.11N 75.55W
08/14/2011 KENT DE 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
1145 AM FLASH FLOOD MILLINGTON 39.26N 75.84W
08/14/2011 KENT MD TRAINED SPOTTER
ROAD FLOODED AT THE INTERSECTION OF 290 N AND 291.
1150 AM TSTM WND DMG DOVER 39.16N 75.52W
08/14/2011 KENT DE 911 CALL CENTER
TREES REPORTED DOWN.
1230 PM FLOOD MANTUA TWP 39.77N 75.18W
08/14/2011 GLOUCESTER NJ BROADCAST MEDIA
THE MANTUA CREEK OVERFLOWED AROUND 1230 PM. ALONG
DELSEA DRIVE... A PERSON HAD TO BE RESCUED FROM A
VEHICLE DUE TO FLOODING.
0108 PM TSTM WND DMG SHILOH 39.46N 75.30W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES REPORTED DOWN IN SHILOH.
0248 PM FLOOD MALAGA 39.57N 75.05W
08/14/2011 GLOUCESTER NJ TRAINED SPOTTER
ROUTE 40 CLOSED DUE TO FLOODING.
0252 PM FLOOD GLASSBORO 39.70N 75.11W
08/14/2011 GLOUCESTER NJ TRAINED SPOTTER
SEVERAL ROADWAYS ARE FLOODED AND OR CLOSED AROUND THE
PITMAN GLASSBORO AREA.
0300 PM FLOOD DARBY 39.92N 75.26W
08/14/2011 DELAWARE PA BROADCAST MEDIA
MACDADE BOULEVARD CLOSED IN DARBY DUE TO FLOODING.
0300 PM FLOOD CLIFTON HEIGHTS 39.93N 75.30W
08/14/2011 DELAWARE PA BROADCAST MEDIA
SIGNIFICANT FLOODING REPORTED BETWEEN BALTIMORE AVENUE
AND SPRINGFIELD ROAD.
0500 PM FLOOD PITTSGROVE TWP 39.55N 75.14W
08/14/2011 SALEM NJ BROADCAST MEDIA
PITTSGROVE TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
TO WIDESPREAD FLOODING... WHICH INCLUDES SEVERAL ROADS
WASHED OUT.
&&
EVENT NUMBER PHI1100504 PHI1100505 PHI1100509 PHI1100507 PHI1100506
PHI1100508 PHI1100516 PHI1100510 PHI1100512 PHI1100511 PHI1100514
PHI1100515 PHI1100513
GORSELocal storm report, Aug 14, 11:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SUN AUG 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD HAMBURG 40.56N 75.98W
08/13/2011 BERKS PA 911 CALL CENTER
ROADS FLOODED... RESIDENTIAL FLOODING... AND MINOR ROCK
MUD SLIDES
0114 AM FLASH FLOOD BETHLEHEM 40.63N 75.37W
08/14/2011 NORTHAMPTON PA EMERGENCY MNGR
FLOODING ON THE MONOCACY CREEK CAUSED EVACUATION OF THE
MUSIKFEST. ONE TENT ON THE FESTIVAL GROUNDS COLLAPSED...
NO INJURIES WERE REPORTED
0800 AM FLASH FLOOD QUEEN ANNE 38.92N 75.96W
08/14/2011 QUEEN ANNE'S MD EMERGENCY MNGR
SEVERAL COUNTY AND STATE ROADWAYS ARE CLOSED DUE TO
FLASH FLOODING.
1135 AM TSTM WND DMG CAMDEN 39.11N 75.55W
08/14/2011 KENT DE 911 CALL CENTER
TREES AND WIRES REPORTED DOWN.
1145 AM FLASH FLOOD MILLINGTON 39.26N 75.84W
08/14/2011 KENT MD TRAINED SPOTTER
ROAD FLOODED AT THE INTERSECTION OF 290 N AND 291.
1150 AM TSTM WND DMG DOVER 39.16N 75.52W
08/14/2011 KENT DE 911 CALL CENTER
TREES REPORTED DOWN.
1230 PM FLOOD MANTUA TWP 39.77N 75.18W
08/14/2011 GLOUCESTER NJ BROADCAST MEDIA
THE MANTUA CREEK OVERFLOWED AROUND 1230 PM. ALONG
DELSEA DRIVE... A PERSON HAD TO BE RESCUED FROM A
VEHICLE DUE TO FLOODING.
0108 PM TSTM WND DMG SHILOH 39.46N 75.30W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES REPORTED DOWN IN SHILOH.
0110 PM TSTM WND DMG UPPER DEERFIELD TWP 39.48N 75.21W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES DOWN IN UPPER DEERFIELD TWP
0125 PM TSTM WND DMG BRIDGETON 39.43N 75.23W
08/14/2011 CUMBERLAND NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BRIDGETON
0145 PM TSTM WND DMG PITTSGROVE TWP 39.55N 75.14W
08/14/2011 SALEM NJ 911 CALL CENTER
TREES AND WIRES DOWN IN PITTSGROVE TWP
0215 PM TSTM WND DMG MALAGA 39.57N 75.05W
08/14/2011 GLOUCESTER NJ 911 CALL CENTER
TREES AND WIRES DOWN IN MALAGA
0225 PM TSTM WND DMG MONROE TWP 39.65N 74.97W
08/14/2011 GLOUCESTER NJ 911 CALL CENTER
TREES AND WIRES DOWN IN MONROE TWP
0235 PM TSTM WND DMG WINSLOW 39.66N 74.86W
08/14/2011 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN IN WINSLOW TWP
0248 PM FLOOD MALAGA 39.57N 75.05W
08/14/2011 GLOUCESTER NJ TRAINED SPOTTER
ROUTE 40 CLOSED DUE TO FLOODING.
0252 PM FLOOD GLASSBORO 39.70N 75.11W
08/14/2011 GLOUCESTER NJ TRAINED SPOTTER
SEVERAL ROADWAYS ARE FLOODED AND OR CLOSED AROUND THE
PITMAN GLASSBORO AREA.
0300 PM FLOOD DARBY 39.92N 75.26W
08/14/2011 DELAWARE PA BROADCAST MEDIA
MACDADE BOULEVARD CLOSED IN DARBY DUE TO FLOODING.
0300 PM FLOOD CLIFTON HEIGHTS 39.93N 75.30W
08/14/2011 DELAWARE PA BROADCAST MEDIA
SIGNIFICANT FLOODING REPORTED BETWEEN BALTIMORE AVENUE
AND SPRINGFIELD ROAD.
0500 PM FLOOD PITTSGROVE TWP 39.55N 75.14W
08/14/2011 SALEM NJ BROADCAST MEDIA
PITTSGROVE TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
TO WIDESPREAD FLOODING... WHICH INCLUDES SEVERAL ROADS
WASHED OUT.
&&
EVENT NUMBER PHI1100504 PHI1100505 PHI1100509 PHI1100507 PHI1100506
PHI1100508 PHI1100516 PHI1100510 PHI1100518 PHI1100517 PHI1100519
PHI1100520 PHI1100521 PHI1100522 PHI1100512 PHI1100511 PHI1100514
PHI1100515 PHI1100513
ROBERTSONSpecial weather statement, Aug 15, 12:05 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EDT MON AUG 15 2011
MDZ012-015-019-150445-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1205 AM EDT MON AUG 15 2011
...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTH OF
BALTIMORE TO 16 MILES SOUTHWEST OF CENTERVILLE TO 17 MILES WEST OF
EASTON...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
TILGHMAN ISLAND...STEVENSVILLE AROUND 1215 AM...CHESTER AROUND 1220
AM...TALBOT AROUND 1235 AM...OVERTON...GRASONVILLE AND ROCK HALL
AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3874 7635 3877 7640 3878 7638 3875 7635
3881 7632 3885 7639 3894 7637 3904 7629
3900 7627 3898 7621 3900 7618 3903 7625
3907 7623 3918 7628 3924 7623 3923 7611
3889 7616 3872 7630 3874 7631 3867 7635
FORECASTER:DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 11:03 PM EDT | Areal Flood Warning | PHI | Monmouth, Ocean | 8 hr |
| Aug 15, 12:03 AM EDT | River Flood Warning | PHI | Somerset | 33 hr |
| Aug 15, 5:31 AM EDT | Areal Flood Warning | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Aug 15, 5:34 AM EDT | Areal Flood Warning | PHI | Somerset | 3 hr |
| Aug 15, 9:24 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 12 hr |
| Aug 15, 1:56 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 94 min |
| Aug 15, 2:35 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 3 hr |
| Aug 15, 2:56 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 4 more | 109 min |
| Aug 15, 3:10 PM EDT | Flash Flood Warning | PHI | Morris, Sussex | 3 hr |
| Aug 15, 3:48 PM EDT | Special Marine Warning | PHI | 87 min | |
| Aug 15, 4:15 PM EDT | Special Weather Statement | PHI | Cape May | 60 min |
| Aug 15, 4:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 15, 5:08 PM EDT | Areal Flood Warning | PHI | Atlantic | 4 hr |
| Aug 15, 5:25 PM EDT | Special Marine Warning | PHI | 110 min | |
| Aug 15, 5:46 PM EDT | Areal Flood Warning | PHI | Morris | 15 hr |
| Aug 15, 1:05 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery | 4 hr |
| Aug 15, 2:04 PM EDT | Areal Flood Advisory | PHI | Bucks, Philadelphia | 3 hr |
| Aug 15, 12:56 AM EDT | Special Weather Statement | PHI | Cecil, Kent | 64 min |
| Aug 15, 1:38 PM EDT | Flash Flood Warning | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Aug 15, 3:25 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 3 hr |
| Aug 15, 10:58 AM EDT | Special Weather Statement | PHI | Kent | 62 min |
| Aug 15, 2:47 PM EDT | Special Weather Statement | PHI | Kent | 58 min |
| Aug 15, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 57 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.